Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Probiotics in loose stools.I had sprolac for 3 days

i had loose stools for 1 days, almost for 3-4 times. i went to a doctor he gave me only sprolac for 3 days. he didnt give me any other tablets. but my loose stools are there, its semi solid now. the doctor didnt give me any other tablests, should i go for any antibiotics
Asked On : Mon, 12 Oct 2009
Answers:  3 Views:  1250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Sporilac contains lactobacillus bacteria. It is a friendly bacteria and kills many bacteria which wll cause infection of the intestines. Hence this is given for the loosemotions. There is no need for antibiotics for this
Answered: Wed, 14 Oct 2009
  User's Response

Your doctor knows it better dear. Consult him before starting. I get loose stools if i take antibiotics and it resolves on taking this sporilac. So it should not become worse for you.

Answered: Tue, 13 Oct 2009
  User's Response
i have read in an article that lactobacillus strain will reduce risk of colon cancer and also lowers is also given in antibiotoc associated diarrhea..
Answered: Wed, 14 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor